# SDR CALA2024040200924

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 73,384 hours, 26,920 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 311A253122
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE PYLON PANEL HEAT SHIELD COATING MISSING FROM LOWER SECTION OF PANEL - APPROXIMATLY 10 SQ INCHES.  REMOVED ENG 1 INBD AFT PYLON ACEESS PANEL FOR MX AT IAH.  INSTALLED #1 ENGINE INBOARD PYLON PANEL REF AMM 54-53-01.
